Ahmed I. Zayed, "A generalized inversion formula for the continuous Jacobi transform", International Journal of Mathematics and Mathematical Sciences, vol. 10, Article ID 809132, 22 pages, 1987. https://doi.org/10.1155/S0161171287000796
A generalized inversion formula for the continuous Jacobi transform
In this paper we extend the definition of the continuous Jacobi transform to a class of generalized functions and obtain a generalized inversion formula for it. As a by-product of our technique we obtain a necessary and sufficient condition for an analytic function in to be the continuous Jacobi transform of a generalized function.
Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.